Table of Contents
ISRN Mathematical Analysis
Volume 2012, Article ID 945741, 13 pages
http://dx.doi.org/10.5402/2012/945741
Research Article

Boundedness and Compactness of the Mean Operator Matrix on Weighted Hardy Spaces

Department of Mathematics, Payame Noor University, P.O. Box 19395-3697, Tehran, Iran

Received 5 January 2012; Accepted 16 February 2012

Academic Editors: E. Beretta and V. Kravchenko

Copyright © 2012 Bahmann Yousefi and Ebrahim Pazouki. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We investigate the boundedness and the compactness of the mean operator matrix acting on the weighted Hardy spaces.